# SDR DALA2023033002447

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON FLOOR SUPPORTS (3EAS) BTW STA 660 TO STA 640 LBL 2,11 AND 15 AT FWD CARGO COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00245. FLOOR SUPPORTS (3EAS) BTW STA 660 TO STA 640 LBL 2,11 AND 15 AT FWD CARGO COMPARTMENT. WERE REPLACED PER B757-200 SRM. (2692881)
